# SDR AALA20170601002

- Difficulty date: May 31, 2016
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 4,517 hours, 1,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY DOOR LOW PRESSURE IN RED BAND.  SERVICED THE DOOR DAMPER BOTTLE IAW AMM 52-22-00.
